# SDR AWXA200500324

- Difficulty date: January 31, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 69406575
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON LT INBOARD MID FLAP INBOARD GIMBAL OUTER SUPPORT WBL 71.24.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MID FLAP INBOARD GIMBAL OUTER SUPPORT IAW BOEING SOPM 20-50-01.
